MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION?; CATHETER, CONTINUOUS FLUSH
Model Number M001195240
Medical Device Problem Codes Break (1069); Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k142259, k163701.
 
Event or Problem Description
It was reported that the front part of the microcatheter was fractured.The target lesion was located in the liver.A ngmc/single/021/bern/1ro/130 direxion microcatheter was selected for use.During the procedure, it was noted that the front part of the micro catheter was fractured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the front part of the microcatheter was fractured.The target lesion was located in the liver.A ngmc/single/021/bern/1ro/130 direxion microcatheter was selected for use.During the procedure, it was noted that the front part of the micro catheter was fractured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that it was the nickel jacket of the tip that was fractured with the inner liner still intact.The fracture occurred at 0.5cm from the hub which could never enter the patient's body.
 
Additional Manufacturer Narrative
E1 - (b)(6).G4 - premarket / 510(k) #: k142259, k163701.Device evaluated by mfr: the direxion microcatheter was returned to our post market quality assurance laboratory.Visual examination revealed nickel shaft fracture at the strain relief.Microscopic examination revealed inner lumen kinked and stretched approximately.5cm from the nickel shaft fracture site.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
DIREXION?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21951684
Report Number2124215-2025-25295
Device Sequence Number9122287
Product Code KRA
UDI-Device Identifier08714729839354
UDI-Public(01)08714729839354(17)261022(10)35123973
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195240
Device Catalogue NumberM001195240
Device Lot Number0035123973
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer04/28/2025
06/03/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/22/2025
06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale
Patient Weight81 KG